| Catalog Number |
204-0806 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision occurred approximately 6 weeks after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to instability.A 40 mm + 6 135/145* humeral standard cup was explanted.This item was replaced with a 40 mm + 3 135/145 humeral stability cup and a 9 mm spacer.
Additional Manufacturer Narrative
Revision occurred after 6 weeks due to instability of joint.No actual, implied, or suspect link of fx product.